# SDR UHLA201508290677

- Difficulty date: August 29, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000039
- Aircraft time: 26,604 hours, 17,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HANDLE WILL NOT GO UP OR DOWN. LUBRICATED AND OPS CHECKED L2 DOOR HANDLE IAW AMM 52-42-40. OPS CHECK GOOD.
